# SDR DHLA201000067

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,033 hours, 29,432 cycles
- Engine: Ge CFM562C
- Engine time: 40,514 hours, 12,188 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6411194
- Part serial: FB65760AB
- Condition: Malfunctioned
- Location: Fuel Boost
- Part time: 8,222 hours, 2,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON LEVEL OFF AT 370, NR 3 ENG FAILED.  NORMAL OIL PRESSURE, TEMP & FUEL PRESSURE, ENG N1 & N2 REMAINED ROTATING. PERFORMED ENG FAIL CHECKLIST & INFLT ENG START. ENG OPS RESTORED.  R & R NASH PUMP IAW MM 73-10-6, GROUND CHECKS GOOD.  ALSO MM 71-00 TROUBLESHOOTING.  ACFT WAS GROUNDED.
